Took paracetamol for fever. Head is spinning. Doctor consultation required? - Online Doctor Chats
How can I help you?
The temperature has come down, but my head is spinning a little
Would you recommend me to take another tablet or visit a doctor
no, none of them
Might be ringing sensation
Any problems while passing urine - burning sensation or increased urination?
a little burning sensation
Let me brief you.
Since you have had fever and some ringing sensation in your ear, it is possible that you have upper respiratory infection spreading to the eustachian tube to affect the ears.
Virus is the most common cause of such infections; it gets spontaneously cured in a few days.
Therefore do not take any more of it.
You can continue to take 500mg paracetamol three times a day;
Drink plenty of water
and eat good fruits and vegetables.
You can consider consulting a doctor, if the symptoms are severe and troubling you
or if the symptoms continue to persist after 2-3 days.
Have you followed?
ok. Am feeling better compared to yesterday.
It's good to know that.
I have been drinking water. Will eat fruits and vegetables as you suggested
You should be feeling better in the next 2-3 days.
Great. Thanks a lot.
Follow the measures I suggested and watch the progress of symptoms.
Do you have any other query?
Sure. Nothing else, thanks for your time.
You are welcome.
Thanks for consulting me.
Bye for now.
Related questions you may be interested in
Recent questions on
People also viewed
- Light head dizzy fast heartbeat suddenly
- What is the treatment for feverheadache and vomiting
- Can stimugest usage cause delaying of periods
- Is loss of memory a normal thing after radiation therapy
- Fever paracetamol causing allergy
- Fever not going down paracetamol
- Loss of appetite dizzy spells headaches
- What to do if having extreme sweating rapid weight gain
- Low grade headache in morning
- Loss of motor control in legs
- Could abdominal rash be due to an infection from hysterectomy
- Can paracetamol cure fever?
- Fever not responding to paracetamol, hypertension
- Migraine dark discharge
- Fever not coming down with paracetamol